# SDR WRLA2009065

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11
- Aircraft serial: 48412
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, MX FOUND NR 3 ENG REVERSER DOOR OPEN, ON FURTHER INSPECTION FOUND DOOR DAMAGED (BENT ALONG RIVET LINE OF HINGE).  REMOVED AND REPLACED T/R & THEREFORE NR 3 ENG REVERSER DOOR.
